On ∑-Hilbertian fields

Michael D. Fried, Moshe Jarden

Research output: Contribution to journalArticlepeer-review

Abstract

For each nonegative integer g, we construct a PAC field K which is g-Hilbertian but not Hilbertian.

Original languageEnglish
Pages (from-to)307-313
Number of pages7
JournalPacific Journal of Mathematics
Volume185
Issue number2
DOIs
StatePublished - Oct 1998

Fingerprint

Dive into the research topics of 'On ∑-Hilbertian fields'. Together they form a unique fingerprint.

Cite this